# SDR COMA0460489

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 26,493 hours, 24,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5048 CARGO DOOR CAUTION MESSAGE, A/C WILL NOT PRESSURIZE.  FOUND CARGO DOOR HANDLE NOT LATCHED.  INSPECTED DOOR AND FOUND NO DEFECTS.
